# SDR REXA2018051760385

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 26,989 hours, 24,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST, RBL 27, HAS A .75 INCH CRACK ORIGINATING AT THE BOTTOM INBD CHANNEL & EXTENDING UPWARDS UP TO & PAST THE FIRST RIVET, ENDING HALFWAY BETWEEN FIRST & SECOND RIVETS, BS 409+128.  REPAIRED  IAW REO 601R-53-41-0056.  MAJOR REPAIR.
